兰州大学机构库

Browse/Search Results:  1-10 of 168 Help

Selected(0)Clear Items/Page:    Sort:
Simultaneous inversion of a fractional order and a space source term in an anomalous diffusion model 期刊论文
Journal of Inverse and Ill-Posed Problems, 2022, 卷号: 30, 期号: 6, 页码: 791-805
Authors:  Sun, Liangliang;  Yan, Xiongbin;  Liao, Kaifang
Favorite  |    Submit date:2022/11/08
Diffusion  Inverse problems  Iterative methods  Partial differential equations  Determination of fractional order  Fractional diffusion equation  Fractional order  Inverse source problem  Iterative Tikhonov regularization  Modified non-stationary iterative tikhonov regularization method  Nonstationary  Source terms  Tikhonov regularization method  Uniqueness  inverse source problem  fractional diffusion equation  uniqueness  modified non-stationary iterative Tikhonov regularization method  
The revised generalized Tikhonov regularization for the inverse time-dependent heat source problem 期刊论文
Journal of Applied Mathematics and Computing, 2013, 卷号: 41, 期号: 1-2, 页码: 81-98
Authors:  Yang, Fan;  Fu, Chu-Li;  Yang, F. (yfggd114@163.com)
Favorite  |    Submit date:2016/07/28
Conditional stability  Error estimates  Heat sources  Numerical example  Parabolic Equations  Regularization methods  Tikhonov regularization  Tikhonov regularization method  Time-dependent heat source  
A generalized quasi-boundary value method for recovering a source in a fractional diffusion-wave equation 期刊论文
INVERSE PROBLEMS, 2022, 卷号: 38, 期号: 4
Authors:  Wei, T(魏婷);  Luo, Yuhua
Favorite  |    Submit date:2022/07/01
Convolution  Diffusion  Integral equations  Inverse problems  Wave equations  Boundary values  Convergence rates  Diffusion wave equation  Finite-difference algorithms  Generalized quasi-boundary value regularization method  Hilbert scale  Inverse source problem  Regularization methods  Time-fractional diffusion  Time-fractional diffusion-wave equation  time-fractional diffusion-wave equation  inverse source problem  generalized quasi-boundary value regularization method  finite difference algorithms  convergence rate  
Simultaneous inversion of a time-dependent potential coefficient and a time source term in a time fractional diffusion-wave equation 期刊论文
CHAOS SOLITONS & FRACTALS, 2022, 卷号: 157
Authors:  Yan, Xiong-bin;  Zhang, ZQ(张正强);  Wei, T(魏婷)
Favorite  |    Submit date:2023/01/03
Nonlinear equations  Wave equations  Fixed point arithmetic  Iterative methods  Ill-posedness  Iterative Tikhonov regularization  Non-stationary iterative tikhonov regularization method  Nonlinear inverse problems  Nonstationary  Potential coefficient  Source terms  Stability and uniqueness  Tikhonov regularization method  Time-dependent potentials  
Simultaneous inversion of a time-dependent potential coefficient and a time source term in a time fractional diffusion-wave equation 期刊论文
CHAOS SOLITONS & FRACTALS, 2022, 卷号: 157
Authors:  Yan, Xiong-bin;  Zhang, ZQ(张正强);  Wei, T(魏婷)
Favorite  |    Submit date:2022/07/01
Inverse problems  Iterative methods  Nonlinear equations  Wave equations  Ill-posedness  Iterative Tikhonov regularization  Non-stationary iterative tikhonov regularization method  Nonlinear inverse problems  Nonstationary  Potential coefficient  Source terms  Stability and uniqueness  Tikhonov regularization method  Time-dependent potentials  Fixed point arithmetic  
Two fractional regularization methods for identifying the radiogenic source of the Helium production-diffusion equation 期刊论文
AIMS MATHEMATICS, 2021, 卷号: 6, 期号: 10, 页码: 11425-11448
Authors:  Xue, Xuemin;  Xiong, Xiangtuan;  Zhang, Yuanxiang
Favorite  |    Submit date:2021/12/15
inverse radiogenic source problem  fractional regularization methods  regularized solution  regularization parameter choice rules  error estimates  
Spectral regularization methods for solving a sideways parabolic equation within the framework of regularization theory 期刊论文
MATHEMATICS AND COMPUTERS IN SIMULATION, 2009, 卷号: 79, 期号: 5, 页码: 1668-1678
Authors:  Xiong, Xiang-Tuan;  Fu, Chu-Li;  Cheng, Jin
Adobe PDF(314Kb)  |  Favorite  |    Submit date:2015/12/16
III-posed problems  Sideways parabolic equation  Spectral regularization method  A-posteriori regularization parameter  Error estimate  
Central difference regularization method for the Cauchy problem of the Laplace's equation 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2006, 卷号: 181, 期号: 1, 页码: 675-684
Authors:  Xiong, Xiang-Tuan;  Fu, Chu-Li
Adobe PDF(251Kb)  |  Favorite  |    Submit date:2015/12/16
ill-posed problem  Cauchy problem of Laplace's equation  difference regularization  regularization parameter  error estimate  
OPTIMAL ERROR BOUND AND APPROXIMATION METHODS FOR A CAUCHY PROBLEM OF THE MODIFIED HELMHOLTZ EQUATION 期刊论文
International Journal of Wavelets Multiresolution and Information Processing, 2011, 卷号: 9, 期号: 2, 页码: 305-315
Authors:  Qian, Ailin;  Wu, Yujiang
Favorite  |    Submit date:2015/12/16
Ill-posed Problems  Modified Helmholtz Equation  Spectral Regularization  Tikhonov Regularization  Error Estimate  
Lipschitz and total-variational regularization for blind deconvolution 期刊论文
Communications in Computational Physics, 2008, 卷号: 4, 期号: 1, 页码: 195-206
Authors:  Huang, Yu-Mei;  Ng, Michael K.
Favorite  |    Submit date:2015/12/16
Lipschitz regularization  total variational regularization  blind deconvolution  texture  Poisson singular integral  alternating iterative algorithm